MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 19MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 19MM CM
Model Number 360-19-506
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as torn ligament.The previous surgery and the surgery detailed in this event occurred 42 days apart.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to torn ligament.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to the short time between previous and revision surgery, it is also possible that the event may have been occurred due to lack of post-operative care, patient noncompliance with medical instructions, patient's age, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - patient torn his medial collateral ligament.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 19MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key9835279
Report Number1644408-2020-00195
Device Sequence Number11534764
Product Code JWH
UDI-Device Identifier00888912116565
UDI-Public(01)00888912116565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model Number360-19-506
Device Catalogue Number360-19-506
Device Lot Number371B1022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR